Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hot flushes every morning, exhausted. Herbal medicines do not work. Suggestion?

I have taken Premrine for about 12 years and I smoke and was advised not to take it any longer I have stopped about 4 months and have hot flushes and wake up every hour during the night with hot flushes I am exhausted and I have tried all kinds of herbal tablets from Wal Mart and nothing is working I am at my wits end. To find something to stop the flushes / I am 50 years and had a total hist about 13 years ago.


Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
dear user
premrine contains estrogen which is female hormone .

long term use of premrine increases the risk of breast ca , heart attack , stroke .

but as your symptoms of menopausal bothering you very much , consult your doctor . resume this drug with complete thorough examination .

with regular examination of breast , heart etc u can take this drug but under doctor supervision.

you should start some breathing exercise and yoga

best wishes
dr neha
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor